# SDR ASAA2023110646045

- Difficulty date: November 6, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N971AK
- Make and model: Boeing 737-9
- Aircraft serial: 43339
- Aircraft time: 6,940 hours, 1,995 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTS ON PREFLIGHT, MAINT LIGHT ILLUMINATING. GROUNDED - YES. MDS STATUS INDICATES ENG 1 CONTROL W/ A CORRESPONDING, NOT-ACTIVE MESSAGE OF 73-42701. CONFIGURED EEC POWER SELECTION FOR FLIGHT/NORMAL. PER IFIM G73-21-00-810-847, INITIAL EVALUATION MANIFESTS NO FURTHER FAILURES. LATCHED MESSAGE ERASED AND DO NOT REPOPULATE. ETOPS GROUND VERIFICATION SUCCESSFUL, SEAMC NOTIFIED.
